# SDR WI5R2019062700008

- Difficulty date: June 27, 2019
- Submitted: June 27, 2019
- Operation: General aviation
- Aircraft: N7152M
- Make and model: Cessna 525C
- Aircraft serial: 0271
- Engine: Wilint FJ444A
- Engine time: 291 hours, 254 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Ipc
- Part time: 291 hours, 254 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CLIMBING OUT ON A RECENT FLIGHT, THE CREW REPORTED HEARING A BANG FOLLOWED BY AN ENGINE VIBRATION AT A POWER SETTING OF APPROX. 90% N1 ALONG WITH A SQUEALING IN FLIGHT.
A POST FLIGHT BORESCOPE INSPECTION CONFIRMED DAMAGE TO MULTIPLE 3RD STAGE IPC BLADES WITH ONE BLADE MISSING.
DISASSEMBLY OF THE ENGINE REVEALED THAT ONE OF THE 3RD STAGE IPC ROTOR BLADES WAS MISSING.
